# SDR ASAA2019020828273

- Difficulty date: February 8, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,721 hours, 13,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CORR ON STA 986 FLOORBEAM UPPER FLANGE LBL 21 TO RBL 43. GROUNDED - YES. REPAIRED 986 FLOORBEAM IAW SRM 53 70 51 2R 6 W 1" O .150" R .122' L 4" D .028".
